RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 3, Pages 320–334 (Mi msb6164)  

Fonctions génératrices de quelques polynomes ortogonaux

S. Koulik


Full text: PDF file (1196 kB)

Bibliographic databases:
Received: 27.02.1941

Citation: S. Koulik, “Fonctions génératrices de quelques polynomes ortogonaux”, Rec. Math. [Mat. Sbornik] N.S., 12(54):3 (1943), 320–334

Citation in format AMSBIB
\Bibitem{Kou43}
\by S.~Koulik
\paper Fonctions g\'en\'eratrices de quelques polynomes ortogonaux
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 3
\pages 320--334
\mathnet{http://mi.mathnet.ru/msb6164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9659}
\zmath{https://zbmath.org/?q=an:0060.19304}


Linking options:
  • http://mi.mathnet.ru/eng/msb6164
  • http://mi.mathnet.ru/eng/msb/v54/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:217
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019